# SDR SIMA200507508

- Difficulty date: March 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, STRINGER 19R WAS FOUND CHAFED.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION.  FABRICATED REPAIR ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/1147 PARA 8 DATED MARCH 3, 2005.  (M)
